| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Halo (2227)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -10.3.5/030 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6)2024.The patient has some halo but is happy with their vision.The surgeon notes there is no surgical intervention required.Lens remains implanted.